MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ASAPLP¿; CATHETER, EMBOLECTOMY

MERIT MEDICAL SYSTEMS INC. ASAPLP¿; CATHETER, EMBOLECTOMY
Model Number 00884450555125
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during use in an emergency surgery, approximately 20 centimeters of the exchange lumen broke off within the vessel of the patient.The physician removed with a capture device.No additional injury on patient.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ASAPLP¿
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key15801614
Report Number1721504-2022-00112
Device Sequence Number7027700
Product Code DXE
UDI-Device Identifier00884450555125
UDI-Public00884450555125
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K132155
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model Number00884450555125
Device Catalogue NumberASAPLP
Device Lot NumberH2345108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown